RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 6, Pages 947–958 (Mi zvmmf1331)  

This article is cited in 7 scientific papers (total in 7 papers)

Uniform second-order pointwise convergence of a finite difference discretization for a quasilinear problem

T. Linß

Inst. Numer. Math., Techn. Univ. Dresden, D-01062, Germany

Full text: PDF file (1414 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:6, 898–909

Bibliographic databases:
UDC: 519.632.4
MSC: Primary 65L20; Secondary 65L10, 65L12, 65L70, 34B15, 34E15, 65L50
Received: 06.07.1999
Revised: 10.05.2000
Language:

Citation: T. Linß, “Uniform second-order pointwise convergence of a finite difference discretization for a quasilinear problem”, Zh. Vychisl. Mat. Mat. Fiz., 41:6 (2001), 947–958; Comput. Math. Math. Phys., 41:6 (2001), 898–909

Citation in format AMSBIB
\Bibitem{Lin01}
\by T.~Lin{\ss}
\paper Uniform second-order pointwise convergence of a finite difference discretization for a quasilinear problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 6
\pages 947--958
\mathnet{http://mi.mathnet.ru/zvmmf1331}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851160}
\zmath{https://zbmath.org/?q=an:1029.65088}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 6
\pages 898--909


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1331
  • http://mi.mathnet.ru/eng/zvmmf/v41/i6/p947

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Linss T., “Layer-adapted meshes for convection-diffusion problems”, Comput Methods Appl Mech Engrg, 192:9–10 (2003), 1061–1105  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Vulanovic R., “The layer-resolving transformation and mesh generation for quasilinear singular perturbation problems”, J Comput Appl Math, 203:1 (2007), 177–189  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    3. Linss T., “Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems Introduction”, Layer-Adapted Meshes for Reaction-Convection-Diffusion Problems, Lecture Notes in Mathematics, 1985, 2010, 1  crossref  mathscinet  adsnasa  isi
    4. Vulanovic R., “Stability of a finite-difference discretization of a singular perturbation problem”, Linear Algebra Appl, 436:2 (2012), 326–334  crossref  mathscinet  zmath  isi  elib  scopus
    5. Cen Zh., Erdogan F., Xu A., “An Almost Second Order Uniformly Convergent Scheme For a Singularly Perturbed Initial Value Problem”, Numer. Algorithms, 67:2 (2014), 457–476  crossref  mathscinet  zmath  isi  scopus
    6. Zheng Q. Li X.-zh. Liu Yu.-f., “Uniform Second-Order Hybrid Schemes on Bakhvalov-Shishkin Mesh For Quasi-Linear Convection-Diffusion Problems”, Applied Mechanics, Fluid and Solid Mechanics, Advanced Materials Research, 871, ed. Tan J., Trans Tech Publications Ltd, 2014, 135–140  crossref  isi  elib  scopus
    7. Zheng Q. Li X. Gao Yu., “Uniformly Convergent Hybrid Schemes For Solutions and Derivatives in Quasilinear Singularly Perturbed Bvps”, Appl. Numer. Math., 91 (2015), 46–59  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:153
    Full text:81
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020